# SDR RAIA201801260003

- Difficulty date: January 26, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 38,864 hours, 23,342 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL VENTING OUT OF RIGHT WING. R2 FUEL FLAPPER VALVE.
